# SDR DALA2018040902327

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,836 hours, 36,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR HANDLE WILL NOT STAY COMPLETELY DOWN, LOUD SQUEAL.  INSPECTED THE  R4 DOOR,  FOUND THE LOWER RUBBER SEAL JAMMED IN DOOR SEAL REMOVED RUBBER SEAL,  DOOR OPS NORMAL.
